# SDR DHL2005805673

- Difficulty date: March 21, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Heat Exchanger
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.250 CRACK IN LT PRIMARY HEAT EXCHANGER AFT LWR CORNER STA -12.000 L-27L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-16-05 DRAWING X83-R04 REV IR DATED 03-01-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW DWG X83-R04.  PERFORMED NDT INSP IAW DC8 NDT SPM 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL2024T3 0.050) REPAIR TRIPLER (AL2024T3 0.063) AND FILLER (2024T3 0.100) IAW DWG X83-R04.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG X83-R04, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.
